MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.4 ML, SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.4 ML, SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B2003
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 60" (152 cm) appx 0.4 ml, smallbore ext set w/clamp, rotating luer where it was reported there was resistance encountered when used in conjunction with the syringe pump.This resulted in a delay in administration due to the blocking, personnel are then required to inject manually.The event occurred during infusion; however, no harm was reported.
 
Additional Manufacturer Narrative
The device is not available for evaluation; however, a lot number has been provided.A device history lot review is pending.Additional reporter: (b)(6).
 
Additional Manufacturer Narrative
Investigation summary: no b2003 product samples, videos or photographs were returned for investigation.The device history record was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
60" (152 CM) APPX 0.4 ML, SMALLBORE EXT SET W/CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22185386
Report Number9617594-2025-01199
Device Sequence Number8570096
Product Code FMG
UDI-Device Identifier00887709002838
UDI-Public(01)00887709002838(17)290701(10)14092716
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2003
Device Lot Number14092716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE PUMP, UNK MFR
Patient SexUnknown